# SDR 3LYA090630

- Difficulty date: June 30, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 3,683 hours, 3,460 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, BOTH MLG AMBER AND RED DOOR LIGHTS ILLUMINATED MOMENTARILY.  IT IS UNCLEAR IF DOORS ACTUALLY OPENED UNCOMMANDED.  MX ADJUSTED PROXIMITY SENSOR ON RT MLG DOOR AND REMOVED AND REPLACED LANDING GEAR CONTROL PANEL.  OPS CHECK GOOD IAW AMM.
